Ask a pharmacist

Warning! Pharmacists’ answers are based on the details provided in each question that has been received. If in doubt, ask a specific question to participating pharmacists or contact your pharmacy.

The questions are displayed as they were originally written.

February 7th 2020
My 100mg of Zoloft is making me extremely lethargic to the point where I have to take naps during the day in order to function. I've always had problems focusing but now I have even more problems but I don't want to switch medication since the Zoloft is working for my depression. Would a doctor provide a stimulant?
Geneviève Duperron Pharmacist owner affiliated with Familiprix

They could effectively prescribe something else (for example bupropion is often prescribe at that purpose), but he needs to see if it can suit you/that you don’t have other contraindication 

The pharmacist is solely responsible for the answer.

To get more details on your specific question,

Geneviève Duperron suggests meeting with your pharmacist.